On automorphism groups of finite dimensional modules
Compositio Mathematica, Tome 28 (1974) no. 1, p. 21-31
@article{CM_1974__28_1_21_0,
     author = {Sanchez, Pedro Pablo},
     title = {On automorphism groups of finite dimensional modules},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {1},
     year = {1974},
     pages = {21-31},
     zbl = {0286.20052},
     mrnumber = {344354},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_1_21_0}
}
Sanchez, Pedro Pablo. On automorphism groups of finite dimensional modules. Compositio Mathematica, Tome 28 (1974) no. 1, pp. 21-31. http://www.numdam.org/item/CM_1974__28_1_21_0/

[1] Alfred W. Goldie: Rings with Maximum Condition. Yale University Notes, 1964.

[2] P. Hall: Nilpotent Groups. Canadian Mathematical Congress, Summer Seminar, University of Alberta, 1957. | Zbl 0211.34201

[3] N. Jacobson: Structure of Rings. Amer. Math. Soc. Colloquium, Providence, 1964. | MR 222106 | Zbl 0073.02002

[4] E.R. Kolchin: On Certain Concepts in the Theory of Algebraic Matrix Groups. Ann. Math., 2 49 (1948) 774-789. | MR 26996 | Zbl 0037.18801

[5] A.I. Malcev: On Certain Classes of Infinite Soluble Groups. Amer. Math. Soc. Transl., 2, No. 2 (1956) 1-21. | MR 75950 | Zbl 0070.25404

[6] D.J. Winter: Representations of Locally Finite Groups. Bull. Amer. Math. Soc., 74 (1968) 145-148. | MR 235051 | Zbl 0159.31304

[7] H. Zassenhaus: Beweis eines Satzes uber diskrete Gruppen. Abh. Math. Sem. Univ. Hamburg, 12 (1938) 289-312. | JFM 64.0961.06 | Zbl 0023.01403